Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2016 | Journal Article | IST-REx-ID: 1254   OA
Golmakani, A., Luzzatto, S., & Pilarczyk, P. (2016). Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics, 25(2), 116–124. https://doi.org/10.1080/10586458.2015.1048011
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
Durst, S., Kegel, M., & Klukas, M. D. (2016). Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica, 150(2), 441–455. https://doi.org/10.1007/s10474-016-0648-4
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
Reininghaus, J., Huber, S., Bauer, U., & Kwitt, R. (2015). A stable multi-scale kernel for topological machine learning (pp. 4741–4748). Presented at the CVPR: Computer Vision and Pattern Recognition, Boston, MA, USA: IEEE. https://doi.org/10.1109/CVPR.2015.7299106
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495   OA
Edelsbrunner, H., Iglesias Ham, M., & Kurlin, V. (2015). Relaxed disk packing. In Proceedings of the 27th Canadian Conference on Computational Geometry (Vol. 2015–August, pp. 128–135). Ontario, Canada: Queen’s University.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1584   OA
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). Reprint of: Weighted straight skeletons in the plane. Computational Geometry: Theory and Applications, 48(5), 429–442. https://doi.org/10.1016/j.comgeo.2015.01.004
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793   OA
Symonova, O., Topp, C., & Edelsbrunner, H. (2015). DynamicRoots: A software platform for the reconstruction and analysis of growing plant roots. PLoS One, 10(6). https://doi.org/10.1371/journal.pone.0127657
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1938
Pausinger, F., & Steinerberger, S. (2015). On the distribution of local extrema in quantum chaos. Physics Letters, Section A, 379(6), 535–541. https://doi.org/10.1016/j.physleta.2014.12.010
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
Pausinger, F. (2015). On the approximation of intrinsic volumes. IST Austria.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 3585
Cao, T., Edelsbrunner, H., & Tan, T. (2015). Proof of correctness of the digital Delaunay triangulation algorithm. Computational Geometry: Theory and Applications, 48(7), 507–519. https://doi.org/10.1016/j.comgeo.2015.04.001
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1510
Franek, P., & Krcál, M. (2015). On computability and triviality of well groups (Vol. 34, pp. 842–856). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
Cao, T., Edelsbrunner, H., & Tan, T. (2015). Triangulations from topologically correct digital Voronoi diagrams. Computational Geometry, 48(7), 507–519. https://doi.org/10.1016/j.comgeo.2015.04.001
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1531
Zobel, V., Reininghaus, J., & Hotz, I. (2015). Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature. Mathematics and Visualization, 40, 257–267. https://doi.org/10.1007/978-3-319-15090-1_13
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1555
Knipl, D., Pilarczyk, P., & Röst, G. (2015). Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems, 14(2), 980–1017. https://doi.org/10.1137/140993934
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Edelsbrunner, H. (2015). Shape, homology, persistence, and stability. Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, United States: Springer.
View
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM, 62(4). https://doi.org/10.1145/2751524
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1424   OA
Kwitt, R., Huber, S., Niethammer, M., Lin, W., & Bauer, U. (2015). Statistical topological data analysis-A kernel perspective (Vol. 28, pp. 3070–3078). Presented at the NIPS: Neural Information Processing Systems, Montreal, Canada: Neural Information Processing Systems.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
Graff, G., & Pilarczyk, P. (2015). An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds. Topological Methods in Nonlinear Analysis, 45(1), 273–286. https://doi.org/10.12775/TMNA.2015.014
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1568
Dunaeva, O., Edelsbrunner, H., Lukyanov, A., Machin, M., & Malkova, D. (2015). The classification of endoscopy images with persistent homology. In Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (p. 7034731). Timisoara, Romania: IEEE. https://doi.org/10.1109/SYNASC.2014.81
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1582
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). Weighted straight skeletons in the plane. Computational Geometry: Theory and Applications, 48(2), 120–133. https://doi.org/10.1016/j.comgeo.2014.08.006
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828   OA
Akopyan, A., Pirogov, S., & Rybko, A. (2015). Invariant measures of genetic recombination process. Journal of Statistical Physics, 160(1), 163–167. https://doi.org/10.1007/s10955-015-1238-5
View | DOI | Download (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed